# SDR CA010103020

- Difficulty date: November 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 1615157103
- Condition: Missing
- Location: Lt Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT ARRIVED TO WITH L/H LE SLAT ACCESS PANEL MISSING. AREA INSPECTED, NEW PANEL INSTALLED.FEW SCREWS FOUND LOOSE ON THIS PANEL, WHICH MADE THE PANEL TO DROP ENOUGH FOR THE PIN TO COME OUT. DUE TO VIBRATION THE LE PANEL CAME LOOSE DURING FLIGHT AND DETACHED.
